Viscosity approximation method for common fixed point problems of a finite family of nonexpansive mappings (JNCA) |
 |
Volume 18
|
Number 5
|
pp. 949-966
|
|
|
Viscosity approximation method for common fixed point problems of a finite family of nonexpansive mappings |
Yen-Cherng Lin, B. K. Sharma, Ajeet Kumar and Niyati Gurudwan |
|
|
|
|
Key words |
Mathematices Subject Classification |
Metric projection mapping, nonexpansive mapping, variational inequality, viscosity method. |
47H09, 47H10
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|